Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Lexapro Dose - Advice Needed KathrynLex

Posted by celextolex on April 22, 2004, at 18:29:20

In reply to Re: Increasing Lexapro Dose - Advice Needed, posted by KathrynLex on April 21, 2004, at 16:51:01

K,
Thanks for the advice. So, I was feeling so bad yesterday and I'm sick of feeling bad that I decided to go straight to 20 mg. Also, I don't have the patience for a failed treatment. Anyway, I took the 20 mg before I went to bed and about 2 or 3 hours later I woke up and felt like all my brain cells were firing and all my muscles were aching. I then popped some Ativan and it went away. Today, actually has been fine with no weird attacks and I felt better today emotionally than I have in a long, long time.

Should I expect more of the same from last night? Do these weird attacks happen right after you take the meds, or do they happen randomly? I'm actually feeling sort of optimistic that last night was a one time thing and that maybe I'll finally get relief from this depression, obsessive thoughts, anxiety, etc. Either way, I'll take those nightly attacks if I can start to feel better.

Thanks,

C


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:celextolex thread:338425
URL: http://www.dr-bob.org/babble/20040417/msgs/338937.html